# SDR KCSA071131

- Difficulty date: April 6, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SILL LIGHT AT RIGHT ESCAPE HATCH DOESN'T ILLLUMINATE.
